# SDR 08FDEA00587

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 652678930
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B JACKSCREW TOP WING PANEL BRACKET CRACKED AT AFT I/B SIDE OF FAIRING.  REMOVED FAIRING, REMOVED AND REPLACED DOUBLER ON FAIRING REF SRM 51-30-.  REINSTALLED FAIRING REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
